Alert archive / Kentucky / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 57, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 10, 2014, 5:48 PM EDT for 5 counties in Kentucky. It was in force for 27 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2014, 5:48 PM EDT (21:48 UTC)
- Expired
- Jun 10, 2014, 6:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Bell County, KY, Knox County, KY, Laurel County, KY, McCreary County, KY, Whitley County, KY
The radar
The Knoxville radar (KMRX), 105 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 5:50 PM EDT | TSTM WND DMG | 3 Nw Williamsburg, KY | TREE FELL ON TRAILER AND DESTROYED TRAILER. THE TIME OF THE EVENT IS ESTIMTED FROM RADAR. |
| Jun 10, 5:55 PM EDT | TSTM WND DMG | 5 S Corbin, KY | TREE DOWN ON BEE CREEK ROAD. |
| Jun 10, 5:55 PM EDT | TSTM WND GST 65 | Vox, KY | NUMEROUS TREES DOWN. TIME OF EVENT WAS ESTIMATED FROM RADAR. |
| Jun 10, 5:58 PM EDT | TSTM WND DMG | Woodbine, KY | 60 FOOT TREE FELL ACROSS STREET FROM WOODBINE FIRE DEPARTMENT. EVENT TIME IS ESTIMATED FROM RADAR. |
| Jun 10, 5:58 PM EDT | TSTM WND DMG | Woodbine, KY | ROOF DAMAGE AT FIRE HOUSE. TREE DOWN ON HIGHWAY 26. THE EVENT TIME IS ESTIMATED FROM RADAR. |
| Jun 10, 5:59 PM EDT | TSTM WND DMG | Woodbine, KY | 60 FOOT TREE FELL ACROSS STREET FROM WOODBINE FIRE DEPARTMENT. |
| Jun 10, 6:00 PM EDT | TSTM WND DMG | 3 Nw Williamsburg, KY | TREE FELL ON TRAILER AND DESTROYED TRAILER. |
| Jun 10, 6:00 PM EDT | TSTM WND DMG | Woodbine, KY | ROOF DAMAGE AT FIRE HOUSE. TREE DOWN ON HIGHWAY 26. |
| Jun 10, 6:00 PM EDT | TSTM WND GST 65 | Vox, KY | NUMEROUS TREES DOWN. |
| Jun 10, 6:00 PM EDT | NON-TSTM WND GST 65 | Vox, KY | NUMEROUS TREES DOWN. |
| Jun 10, 6:05 PM EDT | TSTM WND DMG | Keavy, KY | TREE DOWN ON HOUSE. |
| Jun 10, 6:15 PM EDT | TSTM WND DMG | Barbourville, KY | LARGE LIMBS DOWN. |
| Jun 10, 6:25 PM EDT | TSTM WND DMG | Noetown, KY | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:20 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 811 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
002
WUUS53 KJKL 102148
SVRJKL
KYC013-121-125-147-235-102215-
/O.NEW.KJKL.SV.W.0057.140610T2148Z-140610T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
548 PM EDT TUE JUN 10 2014
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BELL COUNTY IN SOUTHEAST KENTUCKY...
SOUTHWESTERN KNOX COUNTY IN SOUTHEAST KENTUCKY...
SOUTHWESTERN LAUREL COUNTY IN SOUTH CENTRAL KENTUCKY...
EASTERN MCCREARY COUNTY IN SOUTH CENTRAL KENTUCKY...
WHITLEY COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 615 PM EDT
* AT 546 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM REDBIRD TO 9 MILES SOUTH OF PRUDEN...AND MOVING
NORTHEAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
MIDDLESBORO...BARBOURVILLE...PINEVILLE...PACKARD...WILKERSON...
POLLY CAMP...GOLDBUG...NEVISDALE...DIXIE...CLIO...YADEN...SUTTONS
MILL...VERNE...GATLIFF...WOFFORD...LUCKY...PEARL...YOUNGS CREEK...
JULIP AND PRUDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3659 8430 3662 8433 3686 8442 3696 8437
3697 8434 3699 8435 3700 8432 3702 8433
3703 8430 3707 8432 3709 8428 3712 8429
3668 8352 3662 8364 3658 8369
TIME...MOT...LOC 2149Z 215DEG 35KT 3678 8421 3648 8387
HAIL...1.00IN
WIND...70MPH
$$
JMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:10 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 10, 4:10 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 410 PM EDT TUE JUN 10 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 409 PM EDT TUE JUN 10 2014 CONVECTIVE LINE WAS BECOMING BETTER ORGANIZED AND INTENSIFYING TO OUR WEST AND SOUTHWEST EARLY THIS AFTERNOON...WITH ONE SUPERCELL AHEAD OF IT ENTERING THE SOUTHWEST PART OF THE FORECAST AREA. MODIFYING NAM SOUNDINGS FOR OBSERVED SURFACE CONDITIONS YIELDS CAPE OF 1500-2000 J/KG. MODEST SHEAR IS ALSO PRESENT...MOSTLY SPEED...WITH ABOUT 60 KTS AT 500 MB. THIS IS GIVING LARGELY A SEVERE WIND THREAT ALONG THE LINE. HOWEVER...ANY CIRCULATIONS...ESPECIALLY WITH ANY DISCRETE CELLS...COULD ALSO YIELD LARGE HAIL. THE CONVECTION WILL PROGRESS EAST ACROSS THE JKL FORECAST AREA THROUGH EARLY EVENING. ONCE THE ONGOING CONVECTION MOVES THROUGH AND DIMINISHES...THE FORECAST BECOMES MORE PROBLEMATIC. MODELS HAVE NOT HANDLED THE DETAILS OF PRECIP TIMING TOO WELL RECENTLY. HAVE USED A GENERAL DIURNAL TREND...AND STUCK CLOSER TO THE GFS MAV MOS POP VALUES FOR THE DAY WEDNESDAY...AS OPPOSED TO THE MORE INFLATED VALUES OF THE NAM MET MOS IN OUR WESTERN COUNTIES. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 340 PM EDT TUE JUN 10 2014 SOMEWHAT DECENT AGREEMENT AMONGST THE LONG TERM MODELS IN THE EXTENDED. THE GFS AND ECMWF BOTH HAD SOME MINOR TIMING DIFFERENCES WITH THEIR RESPECTIVE WEATHER SYSTEMS AND LARGER DIFFERENCES REGARDING THE EVOLUTION AND AREAL COVERAGE OF PRECIPITATION ASSOCIATED WITH SAID WEATHER SYSTEMS. THE GENERAL LARGE SCALE PATTERN LOOKS TO FEATURE A LARGE UPPER RIDGE SITUATED OVER THE SOUTHWESTERN CONUS TO BEGIN THE PERIOD...WITH A FAST MOVING VIGOROUS TROUGH RACING EASTWARD ALONG THE CANADIAN BORDER. THE EXTREME SOUTHERN EXTENSION OF THE UPPER TROUGH WILL BE OUR WEATHER MAKER TO BEGIN THE PERIOD ON THURSDAY. SCATTERED SHOWERS AND STORMS WILL BE ON TAP OFF AND ON THROUGH NIGHT AS AREAS OF DISTURBED WEATHER MOVE REPEATEDLY ACROSS THE OHIO AND TENNESSEE VALLEY REGIONS. THE BEST CHANCES FOR RAIN WILL BE DURING THE AFTERNOON AND EVENING PERIODS DURING PEAK HEATING TIME. TEMPERATURES THROUGHOUT THE PERIOD WILL BE RUNNING AT OR SLIGHTLY ABOVE NORMAL WITH DAYTIME HIGHS COMING IN EACH DAY IN THE LOW TO MID 80S AND OVERNIGHT LOWS IN THE LOW TO MID 60S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 132 PM EDT TUE JUN 10 2014 CONDITIONS WERE VFR AT TAF ISSUANCE...WITH SOME LOW VFR CEILINGS BEGINNING TO SHOW UP AS CUMULUS DEVELOPMENT BECOMES MORE PRONOUNCED. SOME OF THESE CLOUDS ARE EXPECTED TO GROW INTO SHOWERS AND THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING...BRINGING LOCALIZED IFR. DUE TO LOW PROBABILITIES OF IFR AT ANY GIVEN POINT/TIME...JUST -SHRA AND VCTS WITH VFR WAS USED IN TAFS. MOST PRECIP SHOULD TAPER OFF THIS EVENING...LEAVING MAINLY VFR THROUGH THE REST OF THE PERIOD...ALTHOUGH SOME REDEVELOPMENT OF SHOWERS/THUNDERSTORMS IS EXPECTED TOWARD THE END OF THE PERIOD ON WEDNESDAY. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HAL LONG TERM...AR AVIATION...HAL
Hazardous weather outlook, Jun 10, 3:25 PM EDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 325 PM EDT TUE JUN 10 2014 KYZ044-050>052-058>060-068-069-079-080-083>087-104-106>109-111-112- 114>117-111100- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-ELLIOTT- MORGAN-JOHNSON-WOLFE-MAGOFFIN-LEE-BREATHITT-OWSLEY-PERRY-CLAY-LESLIE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...BEATTYVILLE...JACKSON...BOONEVILLE...HAZARD... MANCHESTER...HYDEN 325 PM EDT TUE JUN 10 2014 ...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EARLY THIS EVENING. SOME OF THE STORMS MAY BE SEVERE. THE MAIN THREAT WILL BE DAMAGING WINDS...BUT LARGE HAIL AND ISOLATED TORNADOES CAN NOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ENCOURAGED TO REPORT ANY OCCURRENCE OF DAMAGING WIND OR HAIL THIS AFTERNOON AND EVENING. KYZ088-110-113-118>120-111100- HARLAN-FLOYD-KNOTT-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...HARLAN...PRESTONSBURG...HINDMAN... WHITESBURG...INEZ...PIKEVILLE 325 PM EDT TUE JUN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY EARLY THIS EVENING. SOME OF THE STORMS MAY PRODUCE STRONG WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ENCOURAGED TO REPORT ANY OCCURRENCE OF DAMAGING WIND OR HAIL THIS AFTERNOON AND EVENING. RAY/HAL
In the hours before
Special weather statement, Jun 10, 3:51 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 351 PM EDT TUE JUN 10 2014 KYZ068-079-102015- PULASKI-ROCKCASTLE- 351 PM EDT TUE JUN 10 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 415 PM EDT TUESDAY AFTERNOON... NORTH CENTRAL PULASKI AND WEST CENTRAL ROCKCASTLE. AT 351 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR SCIENCE HILL...OR NEAR SOMERSET...MOVING NORTHEAST AT 30 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...BOBTOWN AROUND 400 PM EDT...WOODSTOCK AROUND 405 PM EDT...WILLAILLA AROUND 410 PM EDT...BEE LICK AROUND 415 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO 2 INCHES PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR EASTERN KENTUCKY. JMW
Local storm report, Jun 10, 3:52 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
352 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG SOMERSET 37.08N 84.61W
06/10/2014 PULASKI KY TRAINED SPOTTER
A TRAINED SPOTTER REPORTED THAT HE OBSERVED THREE INCH
DIAMETER TREE LIMBS THAT HAD JUST BEEN BLOWN DOWN BY
THUNDERSTORM WIND GUSTS ABOUT HALF A MILE WEST OF THE
INTERSECTION OF HIGHWAYS 80 AND 27 NEAR SOMERSET.
&&
ARSpecial weather statement, Jun 10, 4:34 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 434 PM EDT TUE JUN 10 2014 KYZ079-102100- PULASKI- 434 PM EDT TUE JUN 10 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTY THROUGH 500 PM EDT TUESDAY AFTERNOON... PULASKI. AT 434 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR NAOMI...OR 10 MILES NORTH OF MONTICELLO...MOVING NORTHEAST AT 35 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...NANCY AROUND 440 PM EDT...PULASKI COUNTY PARK AROUND 445 PM EDT...HOGUE AROUND 450 PM EDT...SCIENCE HILL AROUND 455 PM EDT...PULASKI AROUND 500 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR EASTERN KENTUCKY. JJ
Special weather statement, Jun 10, 4:58 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 458 PM EDT TUE JUN 10 2014 KYZ068-079-102130- PULASKI-ROCKCASTLE- 458 PM EDT TUE JUN 10 2014 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 530 PM EDT TUESDAY AFTERNOON... CENTRAL PULASKI AND WEST CENTRAL ROCKCASTLE. AT 458 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HOGUE...OR NEAR SOMERSET...MOVING NORTH AT 40 MPH. LOCATIONS AFFECTED INCLUDE...BUT ARE NOT LIMITED TO...PULASKI AROUND 505 PM EDT...BANDY AROUND 515 PM EDT...BEE LICK AROUND 520 PM EDT... OTTOWA AROUND 525 PM EDT...INDIAN LAKES PARK AROUND 530 PM EDT... RESIDENTS SHOULD EXPECT HEAVY RAIN...WITH RAINFALL RATES OF UP TO ONE INCH PER HOUR...GUSTY WINDS OF 40 TO 50 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT TUESDAY EVENING FOR EASTERN KENTUCKY. JJ
Local storm report, Jun 10, 5:29 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
529 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND DMG SOMERSET 37.08N 84.61W
06/10/2014 PULASKI KY 911 CALL CENTER
TREES AND POWER LINES DOWN IN NORTHEAST SOMERSET.
0350 PM TSTM WND DMG 2 N SOMERSET 37.11N 84.61W
06/10/2014 PULASKI KY 911 CALL CENTER
TREE BLOWN DOWN ON HOUSE ON STATE ROUTE 1247.
&&
JCARICOLocal storm report, Jun 10, 5:45 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
545 PM EDT TUE JUN 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND DMG PINE KNOT 36.66N 84.44W
06/10/2014 MCCREARY KY 911 CALL CENTER
TREES DOWN.
0535 PM TSTM WND DMG 3 W WHITLEY CITY 36.72N 84.53W
06/10/2014 MCCREARY KY 911 CALL CENTER
TREES DOWN AT 92 WEST AT HILLTOP.
0535 PM TSTM WND DMG 4 SW WHITLEY CITY 36.68N 84.53W
06/10/2014 MCCREARY KY 911 CALL CENTER
TREES DOWN AT WORLEY.
&&
JCARICOThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:45 PM EDT | Severe Thunderstorm Warning | JKL | Wayne | 45 min |
| Jun 10, 4:33 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne | 42 min |
| Jun 10, 5:15 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Pulaski, Wayne, Whitley | 45 min |
| Jun 10, 6:05 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Knox, Laurel, Rockcastle | 40 min |
| Jun 10, 6:13 PM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Harlan, Knox, Leslie, Whitley | 47 min |
| Jun 10, 6:20 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Estill, Lee, Menifee, Montgomery, Powell and 1 more | 40 min |
| Jun 10, 6:23 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Lee, Leslie, Owsley, Perry and 1 more | 52 min |
| Jun 10, 6:48 PM EDT | Severe Thunderstorm Warning | JKL | Harlan, Knott, Leslie, Letcher, Perry | 42 min |
| Jun 10, 6:59 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Breathitt, Lee, Magoffin, Menifee, Morgan and 3 more | 46 min |
| Jun 10, 7:22 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Fleming, Floyd, Johnson, Magoffin, Martin and 2 more | 38 min |
| Jun 10, 7:28 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Harlan, Knott, Letcher, Perry, Pike | 47 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.